Groupes de Garside
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 2, pp. 267-306.
@article{ASENS_2002_4_35_2_267_0,
     author = {Dehornoy, Patrick},
     title = {Groupes de {Garside}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {267--306},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 35},
     number = {2},
     year = {2002},
     doi = {10.1016/s0012-9593(02)01090-x},
     mrnumber = {1914933},
     zbl = {1017.20031},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(02)01090-x/}
}
TY  - JOUR
AU  - Dehornoy, Patrick
TI  - Groupes de Garside
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2002
SP  - 267
EP  - 306
VL  - 35
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(02)01090-x/
DO  - 10.1016/s0012-9593(02)01090-x
LA  - fr
ID  - ASENS_2002_4_35_2_267_0
ER  - 
%0 Journal Article
%A Dehornoy, Patrick
%T Groupes de Garside
%J Annales scientifiques de l'École Normale Supérieure
%D 2002
%P 267-306
%V 35
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/s0012-9593(02)01090-x/
%R 10.1016/s0012-9593(02)01090-x
%G fr
%F ASENS_2002_4_35_2_267_0
Dehornoy, Patrick. Groupes de Garside. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 2, pp. 267-306. doi : 10.1016/s0012-9593(02)01090-x. http://www.numdam.org/articles/10.1016/s0012-9593(02)01090-x/

[1] Adjan S.I., On the embeddability of semigroups, Soviet Math. Dokl. 1 (4) (1960) 819-820. | MR | Zbl

[2] Adjan S.I., Fragments of the word Delta in a braid group, Mat. Zam. Acad. Sci. SSSR 36 (1) (1984) 25-34, traduction: Math. Notes of the Acad. Sci. USSR 36 (1) (1984) 505-510. | MR | Zbl

[3] Baumslag G., Miller III C.F. (Eds.), Algorithms and Classification in Combinatorial Group Theory, MSRI Publications, Vol. 23, Springer-Verlag, 1992. | MR | Zbl

[4] Bessis D., Digne F., Michel J., Springer theory in braid groups and the Birman-Ko-Lee monoid, Prépublication, 2000.

[5] Brieskorn E., Saito K., Artin-Gruppen und Coxeter-Gruppen, Invent. Math. 17 (1972) 245-271. | MR | Zbl

[6] Broué M., Malle G., Rouquier R., Complex reflection groups, braid groups, Hecke algebras, J. Reine Angew. Math. 500 (1998) 127-190. | MR | Zbl

[7] Burger M., Mozes S., Finitely presented simple groups and product of trees, C. R. Acad. Sci. Paris 324 (1) (1997) 747-752. | MR | Zbl

[8] Charney R., Artin groups of finite type are biautomatic, Math. Ann. 292 (4) (1992) 671-683. | MR | Zbl

[9] Charney R., Geodesic automation and growth functions for Artin groups of finite type, Math. Ann. 301 (2) (1995) 307-324. | MR | Zbl

[10] Clifford A.H., Preston G.B, The Algebraic Theory of Semigroups, Vol. 1, Amer. Math. Soc. Surveys, 7, 1961. | MR | Zbl

[11] Dehornoy P., Deux propriétés des groupes de tresses, C. R. Acad. Sci. Paris 315 (1992) 633-638. | MR | Zbl

[12] Dehornoy P., Braid groups and left distributive operations, Trans. Amer. Math. Soc. 345 (1) (1994) 115-151. | MR | Zbl

[13] Dehornoy P., Groups with a complemented presentation, J. Pure Appl. Algebra 116 (1997) 115-137. | MR | Zbl

[14] Dehornoy P., Gaussian groups are torsion free, J. Algebra 210 (1998) 291-297. | MR | Zbl

[15] Dehornoy P., On completeness of word reversing, Discrete Math. 225 (2000) 93-119. | MR | Zbl

[16] Dehornoy P., Braids and Self-Distributivity, Progress in Math., 192, Birkhäuser, 2000. | MR | Zbl

[17] Dehornoy P., Paris L., Garside groups, a generalization of Artin groups, Proc. London Math. Soc. 79 (3) (1999) 569-604. | MR | Zbl

[18] Deligne P., Les immeubles des groupes de tresses généralisés, Invent. Math. 17 (1972) 273-302. | MR | Zbl

[19] Elrifai E.A., Morton H.R., Algorithms for positive braids, Quart. J. Math. Oxford 45 (2) (1994) 479-497. | MR | Zbl

[20] Epstein D. et al. , Word Processing in Groups, Jones & Barlett, 1992.

[21] Garside F.A., The braid group and other groups, Quart. J. Math. Oxford 20 (78) (1969) 235-254. | MR | Zbl

[22] Michel J., A note on words in braid monoids, J. Algebra 215 (1999) 366-377. | MR | Zbl

[23] Picantin M., The conjugacy problem in small Gaussian groups, Comm. Algebra 29 (3) (2001) 1021-1038. | MR | Zbl

[24] Picantin M., The center of thin Gaussian groups, J. Algebra 245 (1) (2001) 92-122. | MR | Zbl

[25] Remmers J.H., On the geometry of semigroup presentations, Adv. Math. 36 (1980) 283-296. | MR | Zbl

[26] Tatsuoka K., An isoperimetric inequality for Artin groups of finite type, Trans. Amer. Math. Soc. 339 (2) (1993) 537-551. | MR | Zbl

[27] Thurston W., Finite state algorithms for the braid group, notes en circulation, 1988.

Cited by Sources: